# SDR ASOA2015082413759

- Difficulty date: August 24, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 25,806 hours, 18,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF DOOR SILL ANGLE ON SERVICE DOOR, FOUND ANGLE MOUNT TO BE CORRODED.  REMOVED ANGLE MOUNT IAW SRM 51-42-06-001-001-A01.  INSTALLED NEW ANGLE MOUNT IAW SRM 51-42-06-001-001-A01.
